# SDR 02FDEA00424

- Difficulty date: June 22, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 36,984 hours, 25,615 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT CAME ON FOLLOWED RED TAB PROCEDURES.  LIGHT EXTINGUISHED 1 MINUTE AFTER NR 3 BLEED AND RIGHT PACK VALVES WERE CLOSED.  RAN NR 3 ENG PER JRH CHAPTER 5A, COULD NOT DUPLICATE.  FAULT ON LEAK CHECK FOUND CLAMP LOOSE DOWN STREAM OF NR 3 ENG BLEED SHUT-OFF TIGHTENED SAME. C/W OVERHEAT ADJUSTMENT AND TEST OPS CHECKS NORMAL AS PER 727-200AMM26-14-000-5.
